# SDR DALA2021060403092

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 66,150 hours, 26,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 485-495
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1827978) DURING INSPECTION FOUND PROTUBERANCE ON EXTERNAL FUSELAGE SKIN BTW STA= 485 AND STA= 495 STRINGERS 15 AND 16 RH SIDE. PROTUBERANCE ON EXTERNAL FUSELAGE SKIN BTW STA= 485 AND STA= 495 STRINGERS 15 AND 16 RH SIDE WAS REPAIRED PER ER/A 591999-14 REV ORIGINAL, SECTION 1: PERMANENT REPAIR AND ETI-37-21-355 REV 2.
